Description Model: lv1138 35 Units in Stock
Product Name: Louis Vuitton Punchy Sneakerer In Damier Canvas
- Damier canvas - Louis Vuitton label in to...
Six overdoses in 24 hours in Norfolk prompts warning over strong heroin which smells of petrol Norfolk Recovery Partnership (NRP) has learned of six overdoses in the county, with reports that the drug "smells strongly of petrol".
Police have sent out a safety notice and alerted all of their officers, while NRP warned heroin users to take louis vuitton purses red particular care and use smaller quantities than usual. Chris Strivens, NRP deputy services manager, said people who used opiates illicitly were 10 times more likely to die than their peers, while almost 1,000 people died prematurely in the louis vuitton belt replica india UK because of opiate overdose louis vuitton shoes new each year. He said: "We have an NRP team based at the Norfolk and Norwich Hospital who were informed by medical staff within the accident and emergency team [about the strong heroin]. He added: "There have been occasions when more potent heroin has been reported, but the number of overdoses reported in 24 hours is greater than we would usually expect to see." He advised louis vuitton lock me bracelet users to take extra care to use smaller quantities than usual. "Many opiate overdoses are accidental and occur because of unknown purity of heroin, other substances, a lack or loss of tolerance to opiates following detoxification or being in prison, for example. "Many of these overdoses or deaths are witnessed by other people, and could therefore be avoided with the right medication being available to help. NRP and some community pharmacies provide Naloxone take home kits which contain an emergency and a life saving antidote for use in an opiate overdose.
" Asked whether the smell of petrol in the drug could indicate was petrol in the concoction, Mr Strivens said: "We would not be able to give any details about the chemical make up of the drug." Norfolk Police confirmed staff had been made aware and a safety notice sent out. Anyone concerned about the effects they are experiencing should seek immediate medical treatment and, in the case of a medical emergency, dial 999.
Prev: louis vuitton purses blue
Next: free louis vuitton authentication